Thanks for your question and it is important to discuss it with your doctors
">doctor. While there is a general sentiment among many doctors that the high doses of caffeine and stimulants contained in these products is not likely to be recommended for most people on a regular basis, the long term and even the short term effects of these are not completely understood. We do know that in the short term, caffeine can have effects on the heart and on the mind, acting as a stimulant for both and also working to increase alertness. In some situations, such as those in which people have a heart problem or other conditions in which they may not be able to stand the strain that these products could provide, it may not be safe to continue to use these products. For others, who have no medical conditions, the risks of taking these products, elevating the heart rate, etc are not quite as clear. It is known that caffeine and withdrawal from regular caffeine intake can be problematic for those with headaches, and there can be some GI complaints for some as well. In general, the severity of these problems will become apparent and can be modified by an individual. Please speak with your doctor about this question.